Alert archive / Michigan / Wind Advisories in 2020
Wind Advisory 1, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Mar 28, 2020, 2:40 PM EDT for 19 counties in Michigan. It took effect at Mar 29, 2020, 10:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2020, 2:40 PM EDT (18:40 UTC)
- In effect from
- Mar 29, 2020, 10:00 AM EDT
- Expired
- Mar 29, 2020, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 17 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
551 WWUS73 KGRR 281840 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 240 PM EDT Sat Mar 28 2020 MIZ043>046-050>052-056>059-064>067-071>074-290245- /O.NEW.KGRR.WI.Y.0001.200329T1400Z-200330T0000Z/ Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-Gratiot-Ottawa- Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo- Calhoun-Jackson- Including the cities of Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 240 PM EDT Sat Mar 28 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY... The National Weather Service in Grand Rapids has issued a Wind Advisory...which is in effect from 10 AM to 8 PM EDT Sunday. HAZARDOUS WEATHER... * Southwest winds will gust frequently to 50 mph IMPACTS... * Falling tree limbs may damage homes and vehicles and result in power outages * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ wdm
5 follow-up statements
115 WWUS73 KGRR 290315 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 1115 PM EDT Sat Mar 28 2020 MIZ043>046-050>052-056>059-064>067-071>074-291115- /O.CON.KGRR.WI.Y.0001.200329T1400Z-200330T0000Z/ Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-Gratiot-Ottawa- Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo- Calhoun-Jackson- Including the cities of Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 1115 PM EDT Sat Mar 28 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY... HAZARDOUS WEATHER... * Southwest winds of 20 to 35 mph will gust into the 45 to 50 mph range at times on Sunday. The strongest winds will likely occur during the afternoon. IMPACTS... * Falling tree limbs may damage homes and vehicles and result in power outages * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ DUKE
665 WWUS73 KGRR 290830 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 430 AM EDT Sun Mar 29 2020 MIZ043>046-050>052-056>059-064>067-071>074-291630- /O.CON.KGRR.WI.Y.0001.200329T1400Z-200330T0000Z/ Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-Gratiot-Ottawa- Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo- Calhoun-Jackson- Including the cities of Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 430 AM EDT Sun Mar 29 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... HAZARDOUS WEATHER... * Southwest to west winds gusting over 45 mph. IMPACTS... * Falling tree limbs may damage homes and vehicles and result in power outages * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
489 WWUS73 KGRR 291404 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 1004 AM EDT Sun Mar 29 2020 MIZ043>046-050>052-056>059-064>067-071>074-292215- /O.CON.KGRR.WI.Y.0001.000000T0000Z-200330T0000Z/ Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-Gratiot-Ottawa- Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo- Calhoun-Jackson- Including the cities of Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 1004 AM EDT Sun Mar 29 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... HAZARDOUS WEATHER... * Southwest to west winds gusting over 45 mph. IMPACTS... * Falling tree limbs may damage homes and vehicles and result in power outages * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
298 WWUS73 KGRR 291922 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 322 PM EDT Sun Mar 29 2020 MIZ043>046-050>052-056>059-064>067-071>074-300000- /O.CON.KGRR.WI.Y.0001.000000T0000Z-200330T0000Z/ Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-Gratiot-Ottawa- Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo- Calhoun-Jackson- Including the cities of Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 322 PM EDT Sun Mar 29 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... HAZARDOUS WEATHER... * Southwest to west winds gusting over 45 mph. IMPACTS... * Falling tree limbs may damage homes and vehicles and result in power outages * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
014 WWUS73 KGRR 300005 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 805 PM EDT Sun Mar 29 2020 MIZ043>046-050>052-056>059-064>067-071>074-300115- /O.EXP.KGRR.WI.Y.0001.000000T0000Z-200330T0000Z/ Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-Gratiot-Ottawa- Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo- Calhoun-Jackson- Including the cities of Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 805 PM EDT Sun Mar 29 2020 ...WIND ADVISORY HAS EXPIRED... the Wind Advisory is no longer in effect. HAZARDOUS WEATHER... * Winds will continue to gradually subside tonight. IMPACTS... * Scattered power outages have occurred. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Mar 28, 1:59 PM EDT, 41 minutes earlier.
Area forecast discussion, Mar 28, 1:59 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
159 PM EDT Sat Mar 28 2020
LATEST UPDATE...
Update/Synopsis/Aviation/Marine
.SYNOPSIS...
Issued at 159 PM EDT Sat Mar 28 2020
- Locally heavy rain/thunderstorms/risk of severe tonight
- Wind Advisory with showers and colder Sunday
- Cool but quiet weather Tuesday and Wednesday
&&
.UPDATE...
Issued at 159 PM EDT Sat Mar 28 2020
It would seem to this forecaster the risk for severe storms has
diminished since it now appears the triple point will track near
or south of I-94. This is supported by the NAM, RAP, HRRR and HREF
from the 12z runs. The HREF updraft helicity tracks (pinball's)
are all south of the state of Michigan tonight. This would
diminish the significantly diminish the risk for tornadoes.
There is a risk for heavy rain tonight as the moisture transport
vectors (1000/850 mb) are aimed at southwest Lower Michigan and
the precipitable water values are over an inch. Not to mention
model sounding are saturate to 300 mb. Most of the rain will be
after 8 pm and it should be done by 6 am.
&&
.DISCUSSION...(Today through next Friday)
Issued at 311 AM EDT Sat Mar 28 2020
- Today
Some elevated instability will continue to bring scattered
thunderstorms through this morning north of surface warm front.
Areas where these storms persist and train could see some rain
rates and amounts creating some flooding of low lying areas.
We do not expect any severe weather with these storms but some
small hail and cloud to ground lightning are possible.
- Tonight
Elevated instability continues to build and there could be some
sfc based instability as well across the far southwest forecast
area by early evening. Fast-moving supercells are depicted by the
NMM and ARW across northern Illinois and model soundings and
shear profiles would support this. Large hail is the primary
threat but a tornado threat is also present across the southwest
zones.
So we will have to watch for these storms moving into Van Buren
and Kalamazoo County as being sfc-based before they move east or
northeast and become more elevated to the north of the surface
warm front during the evening.
- Sunday
Sfc low is occluding and filling as it moves off to the northeast
Sunday morning but a strong sfc pressure gradient results in 40
to 50 knot winds in the lowest 3 to 5 kft. There is some
potential for mixing deep enough to bring down strong winds, but
at this point, indications are that it would be more like 35 to 40
knots rather than 45 to 50 knots.
So a Wind Advisory may be needed, especially along Lake Michigan.
Wave heights build to around 10 feet meaning coastal flooding and
beach erosion are also in the mix for Sunday and Sunday night.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 159 PM EDT Sat Mar 28 2020
Solid IFR is expected till the occluded front comes through around
08z Sunday morning. A few showers are expected this afternoon from
time to time but they should not last long or be strong enough to
lower visibility's into below MVFR.
Tonight as the triple point of the system tracks near I-94 expect
showers and thunderstorms with very heavy rainfall. Also expect
low level shear since the warm front will not clear any of the TAF
sites. I put VCTS since I am not 100 pct on the TAF sites actually
having thunderstorms.
Once the front comes through around 08z or so there may be a brief
clearing of the clouds but that will be short lived. Very strong
southwest winds of 20 to 30 knots will move in by mid morning as
will MVFR/IFR with resistant rain showers.
&&
.MARINE...
Issued at 159 PM EDT Sat Mar 28 2020
We will likely issue a lake shore flood advisory due to the high
winds (gales) from the southwest building waves to as high as 10
feet. Likely this will result in shoreline erosion.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory from 5 AM to 11 PM EDT Sunday for LMZ849.
Gale Warning from 5 AM to 11 PM EDT Sunday for LMZ844>848.
&&
UPDATE...WDM
SYNOPSIS...WDM
DISCUSSION...Ostuno
AVIATION...WDM
MARINE...WDMHazardous weather outlook, Mar 28, 4:07 AM EDT, 10 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 407 AM EDT Sat Mar 28 2020 MIZ037>040-043>046-050>052-056>059-064>067-071>074-290815- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 407 AM EDT Sat Mar 28 2020 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight There is a marginal risk of severe storms. The main threat is large hail. There is a low chance of a tornado late this afternoon and evening across far southwest Lower Michigan. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong winds on Sunday could cause scattered power outages. Minor flooding and beach erosion is possible near Lake Michigan Sunday and Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. LMZ844>849-290815- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 407 AM EDT Sat Mar 28 2020 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms with lightning strikes are expected, mainly south of Grand Haven. .DAYS TWO THROUGH SEVEN...Sunday through Friday Gales are possible Sunday along with waves building to 10 feet.
In the hours before
Local storm report, Mar 28, 11:32 AM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1132 AM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 1 NW ALBION 42.26N 84.77W
03/28/2020 M2.26 INCH CALHOUN MI CO-OP OBSERVER
CO-OP OBSERVER STATION ALNM4 AG MESONET.
1056 AM HEAVY RAIN 3 ENE SANDSTONE 42.27N 84.47W
03/28/2020 M2.22 INCH JACKSON MI ASOS
ASOS STATION KJXN JACKSON COUNTY-REYNOLDS
FIELD AIRPORT.
1118 AM HEAVY RAIN 1 SE SANDSTONE 42.24N 84.50W
03/28/2020 M2.15 INCH JACKSON MI MESONET
MESONET STATION DW4080 SPRING ARBOR.
1100 AM HEAVY RAIN 6 SW CERESCO 42.22N 85.15W
03/28/2020 M2.10 INCH CALHOUN MI CO-OP OBSERVER
CO-OP OBSERVER STATION CERM4 6.9 S BATTLE
CREEK.
0600 AM HEAVY RAIN 1 NW ALBION 42.26N 84.77W
03/28/2020 M2.10 INCH CALHOUN MI CO-OP OBSERVER
CO-OP OBSERVER STATION ALNM4 AG MESONET.
1115 AM HEAVY RAIN 2 WNW JACKSON 42.26N 84.44W
03/28/2020 M2.08 INCH JACKSON MI MESONET
MESONET STATION CW5542 JACKSON.
1120 AM HEAVY RAIN 1 ENE ALLEGAN 42.53N 85.83W
03/28/2020 M2.07 INCH ALLEGAN MI MESONET
MESONET STATION EW9318 ALLEGAN.
0600 AM HEAVY RAIN 1 NW ALBION 42.26N 84.77W
03/28/2020 M2.03 INCH CALHOUN MI CO-OP OBSERVER
CO-OP OBSERVER STATION ALNM4 AG MESONET.
1116 AM HEAVY RAIN 2 SSE MARSHALL 42.23N 84.95W
03/28/2020 M2.00 INCH CALHOUN MI AWOS
AWOS STATION KRMY MARSHALL BROOKS FIELD.
0600 AM HEAVY RAIN BLOOMINGDALE 42.38N 85.97W
03/28/2020 M1.83 INCH VAN BUREN MI CO-OP OBSERVER
CO-OP OBSERVER STATION BLMM4 BLOOMINGDALE.
0800 AM HEAVY RAIN 2 NE PAW PAW 42.24N 85.86W
03/28/2020 M1.82 INCH VAN BUREN MI COCORAHS
COCORAHS STATION MI-VB-13 PAW PAW 2.0 NE.
0900 AM HEAVY RAIN 4 W PORTAGE 42.21N 85.66W
03/28/2020 M1.78 INCH KALAMAZOO MI COCORAHS
COCORAHS STATION MI-KZ-1 3 W PORTAGE.
0800 AM HEAVY RAIN 2 NE GRASS LAKE 42.27N 84.17W
03/28/2020 M1.72 INCH JACKSON MI COCORAHS
COCORAHS STATION MI-JC-19 GRASS LAKE 2.0 NE.
0900 AM HEAVY RAIN 1 WSW PORTAGE 42.20N 85.60W
03/28/2020 M1.68 INCH KALAMAZOO MI COCORAHS
COCORAHS STATION MI-KZ-25 PORTAGE 0.8 WSW.
0800 AM HEAVY RAIN 1 SSE SPRINGFIELD 42.31N 85.23W
03/28/2020 M1.65 INCH CALHOUN MI COCORAHS
COCORAHS STATION MI-CN-13 BATTLE CREEK 0.5
N.
0800 AM HEAVY RAIN 3 ENE KEELER 42.13N 86.11W
03/28/2020 M1.65 INCH VAN BUREN MI COCORAHS
COCORAHS STATION MI-VB-8 DECATUR 7.0 WNW.
0800 AM HEAVY RAIN 2 ENE PARCHMENT 42.34N 85.52W
03/28/2020 M1.62 INCH KALAMAZOO MI COCORAHS
COCORAHS STATION MI-KZ-24 KALAMAZOO 5.7 NE.
1100 AM HEAVY RAIN 2 NNE HARTFORD 42.23N 86.16W
03/28/2020 M1.58 INCH VAN BUREN MI CO-OP OBSERVER
CO-OP OBSERVER STATION HFDM4 1.6 NE
HARTFORD.
0830 AM HEAVY RAIN 4 NNE PAW PAW 42.27N 85.86W
03/28/2020 M1.55 INCH VAN BUREN MI COCORAHS
COCORAHS STATION MI-VB-4 PAW PAW 3.6 NNE.
0800 AM HEAVY RAIN 2 N GRASS LAKE 42.27N 84.20W
03/28/2020 M1.55 INCH JACKSON MI COCORAHS
COCORAHS STATION MI-JC-24 GRASS LAKE 1.7
NNE.
0838 AM HEAVY RAIN 1 ESE PULASKI 42.11N 84.63W
03/28/2020 M1.53 INCH JACKSON MI COCORAHS
COCORAHS STATION MI-JC-13 HANOVER 3.8 W.
1053 AM HEAVY RAIN 2 SSW CASCADE 42.88N 85.52W
03/28/2020 M1.48 INCH KENT MI ASOS
ASOS STATION KGRR GERALD R FORD INTL.
0900 AM HEAVY RAIN 1 ENE JACKSON 42.25N 84.38W
03/28/2020 M1.45 INCH JACKSON MI COCORAHS
COCORAHS STATION MI-JC-7 JACKSON 1.2 ENE.
0800 AM HEAVY RAIN 1 WNW OTSEGO 42.46N 85.71W
03/28/2020 M1.43 INCH ALLEGAN MI COCORAHS
COCORAHS STATION MI-AN-27 OTSEGO 0.9 WNW.
0800 AM HEAVY RAIN 2 SE ALLENDALE 42.97N 85.93W
03/28/2020 M1.43 INCH OTTAWA MI COCORAHS
COCORAHS STATION MI-OW-51 ALLENDALE 1.7 SE.
0400 AM HEAVY RAIN 2 NNE HARTFORD 42.23N 86.16W
03/28/2020 M1.37 INCH VAN BUREN MI CO-OP OBSERVER
CO-OP OBSERVER STATION HFDM4 1.6 NE
HARTFORD.
0900 AM HEAVY RAIN 2 NNW CLARKSVILLE 42.87N 85.26W
03/28/2020 M1.30 INCH IONIA MI CO-OP OBSERVER
CO-OP OBSERVER STATION CLRM4 2.2 NW
CLARKSVILLE.
0800 AM HEAVY RAIN 1 E LOWELL 42.93N 85.33W
03/28/2020 M1.29 INCH KENT MI CO-OP OBSERVER
CO-OP OBSERVER STATION LOLM4 LOWELL WWTP.
0950 AM HEAVY RAIN 1 SSW GRANDVILLE 42.90N 85.76W
03/28/2020 M1.26 INCH KENT MI COCORAHS
COCORAHS STATION MI-KN-93 GRANDVILLE.
0900 AM HEAVY RAIN 2 W FENNVILLE 42.59N 86.15W
03/28/2020 M1.26 INCH ALLEGAN MI CO-OP OBSERVER
CO-OP OBSERVER STATION FEVM4 2.3 W
FENNVILLE.
0800 AM HEAVY RAIN 3 E WALKER 42.99N 85.69W
03/28/2020 M1.25 INCH KENT MI COCORAHS
COCORAHS STATION MI-KN-32 GRAND RAPIDS 2.9
NW.
0800 AM HEAVY RAIN 1 ENE CASTLE PARK 42.76N 86.18W
03/28/2020 M1.22 INCH ALLEGAN MI COCORAHS
COCORAHS STATION MI-AN-16 HOLLAND 4.1 WSW.
0800 AM HEAVY RAIN 1 WSW PLAINWELL 42.44N 85.65W
03/28/2020 M1.21 INCH ALLEGAN MI COCORAHS
COCORAHS STATION MI-AN-25 PLAINWELL 0.5 WSW.
1030 AM HEAVY RAIN 2 S ALASKA 42.82N 85.48W
03/28/2020 M1.18 INCH KENT MI CO-OP OBSERVER
CO-OP OBSERVER STATION CLDM4 1.6 S ALASKA.
0900 AM HEAVY RAIN CASTLE PARK 42.75N 86.20W
03/28/2020 M1.18 INCH ALLEGAN MI COCORAHS
COCORAHS STATION MI-AN-20 HOLLAND 5.3 WSW.
0818 AM HEAVY RAIN 3 ENE KENTWOOD 42.89N 85.54W
03/28/2020 M1.18 INCH KENT MI CO-OP OBSERVER
CO-OP OBSERVER STATION GRRM4 KENTWOOD 4 ENE.
1055 AM HEAVY RAIN 1 ENE NORTON SHORES 43.17N 86.23W
03/28/2020 M1.16 INCH MUSKEGON MI ASOS
ASOS STATION KMKG MUSKEGON COUNTY AIRPORT.
1000 AM HEAVY RAIN 2 W ADA 42.95N 85.53W
03/28/2020 M1.16 INCH KENT MI COCORAHS
COCORAHS STATION MI-KN-53 ADA 1.8 W.
1000 AM HEAVY RAIN 3 E WRIGHT 43.12N 85.75W
03/28/2020 M1.13 INCH KENT MI CO-OP OBSERVER
CO-OP OBSERVER STATION SPOM4 2.8 E WRIGHT.
0800 AM HEAVY RAIN 1 E SAUGATUCK 42.66N 86.19W
03/28/2020 M1.11 INCH ALLEGAN MI COCORAHS
COCORAHS STATION MI-AN-19 SAUGATUCK 0.6 E.
0700 AM HEAVY RAIN 2 W FENNVILLE 42.59N 86.15W
03/28/2020 M1.11 INCH ALLEGAN MI CO-OP OBSERVER
CO-OP OBSERVER STATION FEVM4 2.3 W
FENNVILLE.
0700 AM HEAVY RAIN 1 W HASTINGS 42.65N 85.30W
03/28/2020 M1.10 INCH BARRY MI CO-OP OBSERVER
CO-OP OBSERVER STATION HASM4 HASTINGS.
&&The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 5:16 AM EDT | Gale Warning | GRR | 42 hr | |
| Mar 28, 5:16 AM EDT | Small Craft Advisory | GRR | 42 hr | |
| Mar 28, 8:34 AM EDT | River Flood Warning | GRR | Jackson | 21 hr |
| Mar 28, 12:41 PM EDT | River Flood Warning | GRR | Kalamazoo | 47 hr |
| Mar 28, 2:18 PM EDT | Flood Watch | GRR | Allegan, Barry, Calhoun, Eaton, Ingham, Jackson and 2 more | 14 hr |
| Mar 28, 3:38 PM EDT | Lakeshore Flood Advisory | GRR | Allegan, Muskegon, Oceana, Ottawa, Van Buren | 31 hr |
Nearby
Wind Advisories in Michigan, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.